Journal of Graph Theory

Cover image for Journal of Graph Theory

June 2007

Volume 55, Issue 2

Pages 91–174

    1. Contractible subgraphs in k-connected graphs (pages 121–136)

      Zemin Jin, Xingxing Yu and Xiaoyan Zhang

      Version of Record online: 15 DEC 2006 | DOI: 10.1002/jgt.20227

    2. Backbone colorings for graphs: Tree and path backbones (pages 137–152)

      Hajo Broersma, Fedor V. Fomin, Petr A. Golovach and Gerhard J. Woeginger

      Version of Record online: 8 JAN 2007 | DOI: 10.1002/jgt.20228

    3. A lower bound on the order of regular graphs with given girth pair (pages 153–163)

      C. Balbuena, T. Jiang, Y. Lin, X. Marcote and M. Miller

      Version of Record online: 8 JAN 2007 | DOI: 10.1002/jgt.20230

    4. Tripartite Ramsey numbers for paths (pages 164–174)

      András Gyárfás, Miklós Ruszinkó, Gábor N. Sárközy and Endre Szemerédi

      Version of Record online: 14 FEB 2007 | DOI: 10.1002/jgt.20231